RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 3, Pages 57–74 (Mi izv123)  

This article is cited in 7 scientific papers (total in 7 papers)

Topological entropy of geodesic flows on simply connected manifolds, and related topics

I. K. Babenko

M. V. Lomonosov Moscow State University

Abstract: Lower estimates are obtained for the topological entropy of geodesic flows on simply connected manifolds. The estimates involve two constants; one depends on the homotopy type of the manifold only, and the other, introduced in this paper, on the properties of the metric in question. Some related topics are studied.

DOI: https://doi.org/10.4213/im123

Full text: PDF file (1551 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:3, 517–535

Bibliographic databases:

MSC: Primary 53C23; Secondary 57R65
Received: 04.09.1995

Citation: I. K. Babenko, “Topological entropy of geodesic flows on simply connected manifolds, and related topics”, Izv. RAN. Ser. Mat., 61:3 (1997), 57–74; Izv. Math., 61:3 (1997), 517–535

Citation in format AMSBIB
\Bibitem{Bab97}
\by I.~K.~Babenko
\paper Topological entropy of geodesic flows on simply connected manifolds, and related topics
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 3
\pages 57--74
\mathnet{http://mi.mathnet.ru/izv123}
\crossref{https://doi.org/10.4213/im123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1478559}
\zmath{https://zbmath.org/?q=an:0904.58047}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 3
\pages 517--535
\crossref{https://doi.org/10.1070/im1997v061n03ABEH000123}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YH77500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-21944455426}


Linking options:
  • http://mi.mathnet.ru/eng/izv123
  • https://doi.org/10.4213/im123
  • http://mi.mathnet.ru/eng/izv/v61/i3/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Paternain G.P., Petean J., “Einstein manifolds of non-negative sectional curvature and entropy”, Mathematical Research Letters, 7:4 (2000), 503–515  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Paternain G.P., “Differentiable structures with zero entropy on simply connected 4-manifolds”, Boletim da Sociedade Brasileira de Matematica, 31:1 (2000), 1–8  crossref  mathscinet  zmath  isi
    3. Paternain G.P., Petean J., “Entropy and collapsing of compact complex surfaces”, Proceedings of the London Mathematical Society, 89:Part 3 (2004), 763–786  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. Osin D.V., “Algebraic entropy of elementary amenable groups”, Geometriae Dedicata, 107:1 (2004), 133–151  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    5. Bolsinov A.V., “Integrable geodesic flows on Riemannian manifolds: Construction and obstructions”, Proceedings of the Workshop on Contemporary Geometry and Related Topics, 2004, 57–103  crossref  mathscinet  zmath  isi
    6. Paternain G.P., Petean J., “On the growth rate of contractible closed geodesics on reducible manifolds”, Geometry and Dynamics, Contemporary Mathematics Series, 389, 2005, 191–196  crossref  mathscinet  zmath  isi
    7. Balacheff F., “A Local Optimal Diastolic Inequality on the Two-Sphere”, Journal of Topology and Analysis, 2:1 (2010), 109–121  crossref  mathscinet  zmath  isi  scopus  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:224
    Full text:82
    References:44
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019